Rational Co-H-Spaces.

Martin Arkowitz; Gregory Lupton

Commentarii mathematici Helvetici (1991)

  • Volume: 66, Issue: 1, page 79-108
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Arkowitz, Martin, and Lupton, Gregory. "Rational Co-H-Spaces.." Commentarii mathematici Helvetici 66.1 (1991): 79-108. <http://eudml.org/doc/140224>.

author = {Arkowitz, Martin, Lupton, Gregory},
journal = {Commentarii mathematici Helvetici},
keywords = {co-H-space; homotopy type; Quillen minimal models; homotopy classes of comultiplications},
number = {1},
pages = {79-108},
title = {Rational Co-H-Spaces.},
url = {http://eudml.org/doc/140224},
volume = {66},
year = {1991},

AU - Arkowitz, Martin
AU - Lupton, Gregory
TI - Rational Co-H-Spaces.
JO - Commentarii mathematici Helvetici
PY - 1991
VL - 66
IS - 1
SP - 79
EP - 108
KW - co-H-space; homotopy type; Quillen minimal models; homotopy classes of comultiplications
UR - http://eudml.org/doc/140224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.